Alert archive / Pennsylvania / Special Weather Statements in 2012

Special Weather Statement, NWS State College, PA

April 9, 2012Blair County, Cambria County, Huntingdon County, Pennsylvania

NWS State College, PA issued this special weather statement at Apr 9, 2012, 7:13 PM EDT for Blair County, Cambria County, Huntingdon County, Pennsylvania. It was in force for 62 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 9, 2012, 7:13 PM EDT (23:13 UTC)
Expired
Apr 9, 2012, 8:15 PM EDT
In force
62 min
Issued by
NWS State College, PA

Counties Blair County, PA, Cambria County, PA, Huntingdon County, PA

The radar

The State College radar (KCCX), 74 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 11.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1202 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
233 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

921 
WWUS81 KCTP 092313
SPSCTP

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
713 PM EDT MON APR 9 2012

PAZ024>026-033-034-100015-
BEDFORD PA-BLAIR PA-CAMBRIA PA-HUNTINGDON PA-SOMERSET PA-
713 PM EDT MON APR 9 2012

...A LINE OF SHOWERS WITH EMBEDDED ISOLATED THUNDERSTORMS AND 
STRONG WIND GUSTS WILL AFFECT BLAIR...CAMBRIA...NORTHEASTERN 
SOMERSET...NORTHERN BEDFORD AND SOUTHERN HUNTINGDON COUNTIES...

AT 710 PM EDT...SHOWERS AND ISOLATED THUNDERSTORMS WITH STRONG WIND 
GUSTS WERE LOCATED FROM NORTHERN CAMBRIA TO ARMAGH TO MUNICIPALITY 
OF MURRYSVILLE...MOVING SOUTHEAST AT 40 MPH. 

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS. THESE SHOWERS
WILL AFFECT VINTONDALE...PATTON...NANTY-GLO...AND HASTINGS...PRINCE
GALLITZIN STATE PARK...VINCO...LORETTO...AND EBENSBURG...BELLWOOD AND
WILMORE.

THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 8 AND 43.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 219...ROUTE 220...ROUTE 422...STATE
ROAD 56.

LAT...LON 4038 7899 4073 7880 4073 7860 4047 7785
      4040 7791 4039 7790 4016 7823 4014 7897
      4020 7913

$$

FORECASTER: DEVOIR

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Apr 9, 4:01 PM EDT, 3 hours 12 minutes earlier.

Area forecast discussion, Apr 9, 4:01 PM EDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
401 PM EDT MON APR 9 2012

.SYNOPSIS...
MUCH COOLER AIR WILL PUSH SOUTHEAST INTO THE REGION THROUGH THE
MIDWEEK PERIOD AS A SLOW MOVING AND DEEP UPPER LOW MEANDERS OVER THE
NORTHEASTERN STATES. THIS WEATHER FEATURE WILL BRING AN INCREASING
CHANCE FOR SHOWERS TO THE REGION. SOME OF THE RAIN SHOWERS WILL BE
MIXED WITH SNOW LATE TONIGHT THROUGH WEDNESDAY...MAINLY ACROSS THE
HIGHER TERRAIN. A GRADUAL WARM-UP WILL BEGIN FRIDAY...AND LAST
THROUGH THE UPCOMING WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
GUSTY SFC WINDS...PEAKING BETWEEN 34 AND 38 KTS WILL CONTINUE INTO
EARLY THIS EVENING /MAINLY ACROSS THE NERN HALF OF THE CWA/ BEFORE
DECREASING SOMEWHAT OVERNIGHT. STRONGEST LLVL WINDS APPEAR TO BE
EXITING OUR NRN AND ERN ZONES ATTM...SO EXPECT MOST OF THE GUSTS TO
STAY BELOW 30-35KTS.

A BROAD AREA OF STEEP...850-500 MB LAPSE RATES /GREATER THAN
7.5C/KM/ WILL BE MOVING ACROSS THE REGION THROUGH EARLY THIS
EVENING. MODELS CREATE MARGINAL INSTABILITY THIS AFTERNOON INTO
EARLY THIS EVENING. SOME THIN MID LEVEL CAPE OF JUST A FEW HUNDRED
J/KG AND TOTAL TOTALS IN THE MID 50S WILL SUPPORT SOME HEAVIER
SHOWERS ACROSS THE WRN MTNS AND LAURELS...WITH EVEN SOME
PEA SIZE HAIL AND A FEW RUMBLES OF THUNDER POSSIBLE THANKS TO THE
COLD AIR ALOFT AND RELATIVELY MILD AIR STILL HOLDING ON IN THE LOW
LEVELS.

THE AREA MOST PRONE TO SEEING THE POSSIBLE DEEPER CONVECTION WILL BE
ACROSS THE SW MTNS...AS A WEAK SHORTWAVE TROUGH WITH A BELT OF
ENHANCED 850-700 MB FGEN SLIDES ESE FROM THE OHIO VALLEY.

THE RELATIVELY STRONG...AND GUSTY WEST TO NW WINDS WILL ELEVATE THE
THREAT FOR RAPID WILDFIRE SPREAD DESPITE THE POTENTIAL FOR
SCATTERED SHOWERS. A RED FLAG WARNING IS IN EFFECT FOR THIS
AFTERNOON THROUGH EARLY THIS EVENING ACROSS ALL OF THE CWA.

TEMPS PRESENTLY AT THEIR MAXS...RANGING FROM AROUND 50F ACROSS THE
MTNS...TO THE LOWER 60S IN THE SE.

THE OVERNIGHT WILL SEE SHOWER ACTIVITY DROP OFF IN MOST LOCATIONS
AFTER 02Z...WITH LOSS OF DAYTIME HEATING AND THE EXIT OF THE STEEPER
MID LEVEL LAPSE RATES TWD THE MID ATLANTIC COAST. LOWS AT DAYBREAK
TUESDAY WILL RANGE FROM THE U20S TO AROUND 30F ACROSS THE NW
MTNS...TO THE U30S IN THE SE.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
TUESDAY AND TUESDAY NIGHT WILL BRING US CONDITIONS MORE TYPICAL OF A
NORMAL...EARLY MARCH HERE IN CENTRAL PENN. GUSTY WEST TO NORTHWEST
WINDS AND 850 MB TEMPS OF -4 TO -7C /OR MINUS 1-2 ST DEVIATIONS/
WILL HELP TO GENERATE PLENTY OF BKN-OVC STRATO CU ACROSS CENTRAL AND
WESTERN MTNS WITH SHOWERS OF RAIN...AND EVEN SOME WET SNOW SCATTERED
ABOUT.

MAXS TUESDAY WILL BE 6-10F BELOW NORMAL...RANGING FROM THE LOWER 40S
ACROSS THE MTNS...TO THE MID 50S IN THE FAR SE.

WNW WINDS WILL STAY UP ENOUGH LATE TUESDAY NIGHT TO KEEP MOST
LOCATIONS /THAT ARE NOW IN THE EARLY GROWING SEASON/ ABOVE THE
FREEZING MARK. WILL HAVE TO KEEP AN EYE ON THE LAURELS FOR A
POSSIBLE FREEZE WATCH TUESDAY NIGHT/EARLY WEDNESDAY AS THEIR GROWING
SEASON THIS YEAR STARTED IN LATE MARCH - APRIL 1ST...AND TEMPS ARE
FCST TO SETTLE AROUND 32F. PERSISTENT CLOUD COVER...SCTD TO NUMEROUS
SNOW SHOWERS AND THE CHC FOR EVEN A LIGHT COATING OF SNOW IN THE WRN
AND NRN PA RIDGETOPS WILL ADD A BIT OF COMPLEXITY TO THE FCST AT
THAT TIME.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
THE GENERAL FLOW PATTERN ALOFT EARLY IN THE PERIOD WILL FEATURE AN
AMPLIFIED RIDGE/TROUGH CONFIGURATION FROM THE N-CENTRAL PLAINS EWD
TO THE NORTHEAST CONUS. THIS PATTERN WILL BE IN A TRANSITION PHASE
THUR-FRI AS THE NERN CONUS TROUGH LIFTS OUT...AND HEIGHTS BEGIN TO
STEADILY RISE DOWNSTREAM OF A WEST COAST MEAN TROUGH MOVG INLAND
AND REACHING THE FRONT RANGE OF THE ROCKY MTNS BY EARLY NEXT WEEK.
THE PRIMARY FCST ISSUES INVOLVE SHORTWAVE ENERGY MOVG SEWD DOWN
THE FRONT-SIDE OF THE PLAINS RIDGE THRU THE GRT LKS LATE THURS AND
DISTRIBUTION OF ENERGY EJECTING OUT OF THE WESTERN TROUGH LATE IN
THE WEEKEND. BY IN LARGE...THE GLOBAL MODEL GUIDANCE AND ENSEMBLE
MEANS ARE IN VERY GOOD AGREEMENT WITH ONLY MINOR DETAIL UNCERTAINTY
WHICH CAN BE EXPECTED AT THESE RANGES.

THE TROF AXIS ASSOCD WITH THE UPPER LOW/DEEP CYCLONE IN THE
NORTHEAST WILL CROSS THE STATE ON WEDNESDAY ACCOMPANIED BY SCT TO
NMRS SHOWERS /PERHAPS MIXING WITH SOME WET SNOW FLAKES EARLY IN
THE DAY ACROSS THE WESTERN MTNS/ GIVEN COMBO OF LG SCALE/OROGRAPHIC
LIFT AND BROAD CYC FLOW/COLD AIR ALOFT CROSSING OVER THE WARMER
THAN NORMAL WATERS OF THE GRT LKS. INCREASED POPS BACK INTO THE
LKLY CATG FOR MUCH OF THE WESTERN ALLEGHENIES AND CENTRAL MTNS ABV
THE GFS-BASED MOS AND CLOSER TO THE ECMWF NUMBERS. BASIN AVG QPF
AMTS WILL BE VERY LIGHT AND AVG LESS THAN 0.10" IN MOST
AREAS...WITH MAXIMUM 24HR TOTALS AROUND 0.25 INCH AT BEST IN THE
UPPER SUSQ VLY. TO PUT IT ANOTHER WAY...EXPECT NO SIGNIFICANT PCPN
THROUGH THE MID TO LATE WEEK TIMEFRAME. THE LATEST DROUGHT MONITOR
NOW HAS PORTIONS OF ERN PA IN ABNORMALLY DRY /D0/ CONDS AND STREAM
FLOWS ARE NEAR OR AT RECORD LOW LEVELS.

CONCERNING THE S/W ENERGY MOVING SEWD THRU THE GRT LKS...THE CMC AND
ECMWF ARE THE STRONGEST WITH THIS SYSTEM AS IT MOVES AROUND THE WEST
SIDE OF THE DEEP VORTEX NEAR MAINE LATE THURSDAY.  HPC MDL DIAGS
SUGGEST THAT THERE IS NOT QUITE ENOUGH SPACE IN THE PATTERN FOR THE
MOST CLOSED SOLUTION /ECMWF/ AS THE SYSTEM SHOULD BE SHEARING OUT OF
THE WESTERN SIDE OF THE DEEP CYCLONE. THE OPERATIONAL ECMWF IS
SUPPORTED BY ABOUT ONE-QUARTER OF ITS ENSEMBLE MEMBERS...BUT NO
CANADIAN/GEFS MEMBERS BY THURSDAY.  THE PREFERENCE IS THEREFORE TWD
A GENERAL MODEL COMPROMISE CLOSEST TO THE 12Z GFS...WHICH IS
WEAKER THAN THE CANADIAN/ECMWF SOLUTIONS BUT SOMEWHAT STRONGER THAN
THE 00Z UKMET/06Z GFS/12Z NAM SOLUTIONS. THE OVERALL IMPACT OF THIS
WAVE WOULD BE TO DELAY THE ONSET OF THE ANTICIPATED SIGNIFICANT WARMING
TREND BY ABOUT 1 DAY. YESTERDAY THE GFS SEEMED TO BE TOO BULLISH
IN REBOUNDING HEIGHTS IN THE EAST SO A EVEN MODEL BLEND WITH AVG
CONFIDENCE IS LKLY A PRUDENT APPROACH AT THIS TIME.

DESPITE THE MINOR MODEL AND ENSEMBLE DIFFS...EACH SOLN BASICALLY
ARRIVES AT THE SAME POINT LOOKING FURTHER OUT THROUGH THE WEEKEND
AND EARLY NEXT WEEK WITH THE UPPER RIDGE EVENTUALLY BECOMING THE
DOMINATE FEATURE IN THE EASTERN U.S. THIS WILL TRANSLATE INTO A
STEADY TO PRONOUNCED WARM-UP AT LONGER RANGES WITH TEMPERATURES
GOING ABOVE NORMAL BY NEXT WEEKEND. PA WILL BE ON THE NRN FRINGES
OF THE DEVELOPING ABV NORMAL SERN U.S. RIDGE AND SUSCEPTIBLE TO
RING-OF-FIRE CONVECTIVE ELEMENTS ASSOCD WITH INDIVIDUAL
SHORTWAVES RIPPLING ENEWD AHEAD OF THE MEAN WRN TROF SHIFTING EWD
FROM THE SRN ROCKIES INTO THE S-CENTRAL PLAINS. THERE ARE ALSO
SOME ISSUES AT DY+8 INVOLVING THE NRN STREAM.

BY ALL ACCOUNTS WE WILL LOSE THE BRIEF COOL SPELL MID-LATE WEEK
AND TREND WARMER THROUGH THE UPCOMING WEEKEND. FROST/FREEZE ISSUES
SEEM POSSIBLE FROM LATE IN THE WEEK INTO THE FIRST PART OF THE
WEEKEND AS DOME OF HIGH PRESSURE SETTLES SEWD FROM THE GRT LKS AND
OVR THE REGION.

&&

.AVIATION /20Z MONDAY THROUGH SATURDAY/...
GUSTY WEST TO WNW SFC WINDS...OCCASIONALLY AROUND 35 KTS WILL
IMPACT TAKEOFF AND FAP AT ALL REGIONAL CENTRAL PENN TAF SITES.

INCREASING CLOUDS...AND SOME SCATTERED MID TO LATE AFTERNOON RAIN
SHOWERS FROM MAINLY MID LVL CLDS WILL OCCUR THROUGH THIS
AFTERNOON.

THE BEST CHC FOR SHOWERS WILL BE ACROSS THE SWRN HALF OF
PENNSYLVANIA LATE THIS AFTERNOON INTO EARLY TONIGHT...CLOSEST TO THE
TRACK OF A MID/UPPER LEVEL DISTURBANCE HEADING ESE FROM OHIO.

EXPECT MORE NUMEROUS SHOWERS OF RAIN...AND WET SNOW ACROSS THE
HIGHER TERRAIN...TUE INTO WED AS THE COLD AIR DEEPENS ACROSS THE
AREA.

EXPECT CONDITIONS TO IMPROVE LATER IN THE WEEK...AS THE
LARGE UPPER LVL LOW MOVES EAST OF PA.

OUTLOOK...
WED...A WELL-ALIGNED WNWLY FLOW WITH AREAS OF MVFR CIGS AND VSBYS
IN NUMEROUS SHRA/SN ACROSS THE NORTHERN AND WRN MTNS OF PENN.
THU-SAT...MAINLY VFR.

&&

.FIRE WEATHER...
GUSTY WINDS /BETWEEN 30 AND 40 MPH AT TIMES/ FROM THE WEST TO
WNW...LOW HUMIDITY AND DRY FUELS WILL CREATE RED FLAG CONDITIONS
THIS AFTERNOON THROUGH EARLY THIS EVENING.

IT WILL BE BREEZY ONCE AGAIN TUESDAY. THE COOLER WEATHER WILL RESULT
IN SLIGHTLY HIGHER RELATIVE HUMIDITY OF 30 TO 40 PERCENT.
HOWEVER...AFTER COORDINATION WITH PA BUREAU OF FORESTRY OFFICIALS
AND SURROUNDING WFOS...DECIDED TO POST A FIRE WEATHER WATCH FOR
SCENT AND SERN PART OF THE THE CWA TUESDAY AFTERNOON INTO EARLY
TUESDAY EVENING TO MAINTAIN HEIGHTENED AWARENESS OF THE THREAT FOR
RAPID WILDFIRE SPREAD.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
RED FLAG WARNING UNTIL 8 PM EDT THIS EVENING FOR PAZ004>006-
010>012-017>019-024>028-033>037-041-042-045-046-049>053-
056>059-063>066.
FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
EVENING FOR PAZ025>028-034>036-056>059-063>066.

&&

SYNOPSIS...LAMBERT
NEAR TERM...LAMBERT
SHORT TERM...LAMBERT
LONG TERM...STEINBUGL
AVIATION...LAMBERT
FIRE WEATHER...LAMBERT/STEINBUGL
Hazardous weather outlook, Apr 9, 7:05 PM EDT, 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
705 PM EDT MON APR 9 2012

PAZ004>006-010>012-017>019-024-033-037-041-042-045-046-049>053-
102315-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-SOMERSET-TIOGA-
NORTHERN LYCOMING-SULLIVAN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-
SNYDER-MONTOUR-NORTHUMBERLAND-COLUMBIA-
705 PM EDT MON APR 9 2012

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RED FLAG WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ025>028-034>036-056>059-063>066-102315-
BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON-FRANKLIN-PERRY-
DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK-LANCASTER-
705 PM EDT MON APR 9 2012

...RED FLAG WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY AFTERNOON THROUGH
TUESDAY EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RED FLAG WARNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Apr 9, 7:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
713 PM EDT MON APR 9 2012

PAZ024>026-033-034-100015-
BEDFORD PA-BLAIR PA-CAMBRIA PA-HUNTINGDON PA-SOMERSET PA-
713 PM EDT MON APR 9 2012

...A LINE OF SHOWERS WITH EMBEDDED ISOLATED THUNDERSTORMS AND
STRONG WIND GUSTS WILL AFFECT BLAIR...CAMBRIA...NORTHEASTERN
SOMERSET...NORTHERN BEDFORD AND SOUTHERN HUNTINGDON COUNTIES...

AT 710 PM EDT...SHOWERS AND ISOLATED THUNDERSTORMS WITH STRONG WIND
GUSTS WERE LOCATED FROM NORTHERN CAMBRIA TO ARMAGH TO MUNICIPALITY
OF MURRYSVILLE...MOVING SOUTHEAST AT 40 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS. THESE SHOWERS
WILL AFFECT VINTONDALE...PATTON...NANTY-GLO...AND HASTINGS...PRINCE
GALLITZIN STATE PARK...VINCO...LORETTO...AND EBENSBURG...BELLWOOD AND
WILMORE.

THIS WILL IMPACT I-99 BETWEEN MILE MARKERS 8 AND 43.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...THE JOHNSTOWN
EXPRESSWAY...ROUTE 22...ROUTE 219...ROUTE 220...ROUTE 422...STATE
ROAD 56.

LAT...LON 4038 7899 4073 7880 4073 7860 4047 7785
      4040 7791 4039 7790 4016 7823 4014 7897
      4020 7913

FORECASTER: DEVOIR

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 9:49 PM EDTRed Flag WarningCTPAdams, Bedford, Blair, Cambria, Cameron, Centre and 27 more22 hr
Apr 9, 3:51 PM EDTFire Weather WatchCTPAdams, Bedford, Blair, Cumberland, Dauphin, Franklin and 9 more12 hr

Nearby

Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.